Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Scratches on foreksin. Applied cream. What shall I do?

Are you ready to answer my question? Dear Doctors, I am facing a problem now. In my penis , there is 2 small scratches on foreskin of my penis. I gone to a UROLOGIST doctor, he gave tablets & cream, and his medicines were no use, after one week again, i approached the same doctor, he gave another types of Tablets & cream. After i saw still there was no use, I went to another doctor. He was a Physician. After seeing alll the reports, he gave 2 creams and twp tablets. While applying his medicine, the third day, i found my penis FORESKIN is not coming down, and it is staying only up, and i cannot move down my skin of my penis. I shown my6 same doctor, and he told he is helpless in this case. After that I went another UROLOGIST in the medical college, he gave 3 tablets & ointment cream. After 3 days, i got FUNGAL INFECTION on the Inner thighs, and on my penis. Now the condition is, one layer of skin has already gone from my penis, and still my FUNGAL INFECTION inner the thighs and groin are still there. Doctor, my penis foreskin moved in the topside (stucked) because of this FUNAL INFECTION? what shall I do, now 18 days over since i am taking tablets and cream for the fungal infections. Is there any relation between my PENIS infection & my thigh inner & groin area. Please suggest me the reply here. Thanks. DAMU.
Asked On : Wed, 26 Dec 2012
Answers:  2 Views:  280
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Urologist 's  Response
Jul 2016
Based on the facts that you have submitted it appears that you have what is called as Paraphimosis associated with infection and necrosis of the outer layer of foreskin due to constricting band at the level of coronal sulcus..

Are you Diabetic ? If you have not done your Blood Sugar levels earlier get it done now to rule out the same.
1)Please take some antibiotics like Doxycyclin twice daily with oral anti fungal medication .
2)Take some medication like Tab Serropeptidase to reduce the edema at he site of infection.
3)Clean the entire area with antiseptic solution like Betadine twice daily.and Use some topical antibiotic for local application over affected area.
4)Apply anti fungal gel(Mecanozole) on inner side of thighs

I think this will reduce the infection and once that happens you have to undergo surgery of Circumcision.Please consult your family Physician to get prescription of these medications.
Answered: Thu, 27 Dec 2012
I find this answer helpful
Sexologist Dr. Ambekar's  Response
Dear damu, THE very first thing you go general surgeon what you need is manually to get reduced or pull back your foreskin -- probably you surgeon may advice you circumcision for complete relief. as pills and cream are not giving proper response. if you are hyperglycemic needs to be checked. groin area fungal infection is common not to much worry it gets cleared with medicine and local application. the best you consult a general surgeon.
Answered: Thu, 27 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor